Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 481, NWS Norman, OK
NWS Norman, OK issued this severe thunderstorm warning at Sep 26, 2012, 8:41 PM CDT for Caddo County, Washita County, Oklahoma. It was in force for 49 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Sep 26, 2012, 8:41 PM CDT (01:41 UTC)
- Expired
- Sep 26, 2012, 9:30 PM CDT
- In force
- 49 min
- Issued by
- NWS Norman, OK
- Area
- Storm-based polygon
Counties Caddo County, OK, Washita County, OK
The radar
The Altus AFB radar (KFDR), 98 km from the middle of the area, began a volume at 01:44 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Sep 26, 9:32 PM CDT | HAIL 1 | Cowden, OK |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Norman, OK (KOUN), launched 00:00Z, 1.7 hours before the alert went out and 121 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2226 J/kg
- Mixed-layer CIN
- -14 J/kg
- Mixed-layer LCL
- 1605 m above ground
- 0-6 km bulk shear
- 27 kt
- 0-1 km storm-relative helicity
- 33 m²/s²
- 0-3 km storm-relative helicity
- 108 m²/s²
- Significant tornado parameter
- 0.3
- Supercell composite
- 5.1
The text
As transmitted, in the capitals the NWS used until 2016.
272
WUUS54 KOUN 270141
SVROUN
OKC015-149-270230-
/O.NEW.KOUN.SV.W.0481.120927T0141Z-120927T0230Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORMAN OK
841 PM CDT WED SEP 26 2012
THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHWESTERN CADDO COUNTY IN SOUTHWEST OKLAHOMA...
EASTERN WASHITA COUNTY IN WESTERN OKLAHOMA...
* UNTIL 930 PM CDT
* AT 839 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 5 MILES
SOUTHEAST OF CLOUD CHIEF...MOVING NORTHEAST AT 15 MPH.
* LOCATIONS IMPACTED INCLUDE...
CORN...EAKLY...COLONY...ALFALFA AND COWDEN.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOVE INSIDE A STURDY BUILDING UNTIL THE STORM HAS PASSED.
&&
LAT...LON 3543 9877 3532 9847 3511 9869 3511 9874
3512 9876 3512 9881 3515 9888
TIME...MOT...LOC 0139Z 206DEG 14KT 3518 9878
$$
AUSTINWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Norman, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 26, 6:32 PM CDT, 2 hours 9 minutes earlier.
Area forecast discussion, Sep 26, 6:32 PM CDT, 2 hours 9 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NORMAN OK 632 PM CDT WED SEP 26 2012 .AVIATION... SCT SHRA/TSRA CONTINUE TO DEVELOP ACROSS PARTS OF EAST CENTRAL OKLAHOMA...EAST OF MAIN TAF SITES. ADDITIONAL SHRA/TSRA EXPECTED TO MOVE IN FROM THE TX PANHANDLE...AFFECTING MOST TAF SITES OVERNIGHT. ADDITIONAL STORMS MAY FORM ALONG A STATIONARY FRONT OVER NRN/WRN OK. MVFR/IFR VSBYS CAN BE EXPECTED...WITH PERHAPS SOME LIFR CONDITIONS WITH THE STRONGEST STORMS. ISOLATED WIND GUSTS TO 50 KT AND HAIL TO HALF DOLLAR SIZE WILL BE LIKELY WITH THE STRONGEST STORMS OVERNIGHT. SHRA AND A FEW TSRA WILL LIKELY LINGER INTO TOMORROW MORNING...WITH ADDITIONAL STORMS POSSIBLE TOMORROW AFTERNOON. && .PREV DISCUSSION... /ISSUED 353 PM CDT WED SEP 26 2012/ DISCUSSION... THE MAIN CONCERN THROUGH TONIGHT WILL BE THE POSSIBILITY OF SEVERE STORMS DEVELOPING. ONE SUCH POTENT SUPERCELL WAS LOCATED ACROSS THE EXTREME EASTERN FA NEAR NE HUGHES COUNTY ALONG AN OUTFLOW BOUNDARY AROUND 245 PM. ADDITIONAL DEVELOPMENT APPEARS POSSIBLE UPSTREAM OF THIS STORM ALONG THE BOUNDARY OVER THE NEXT SEVERAL HOURS. A SVR WATCH 651 IS IN EFFECT UNTIL 03Z FOR LINCOLN... POTT...HUGHES...AND SEMINOLE COUNTIES. LATER TONIGHT CONVECTION OFF THE HIGHER TERRAIN AND DIV ALOFT ASSOCIATED WITH LEFT EXIT REGION OF AN UPPER JET LIFTING NORTHWARD OVER S NM WILL IMPACT WEST CENTRAL OK. COVERAGE SHOULD INCREASE ACROSS THE MAJORITY OF THE FA AS THIS OCCURS AND MOST OF THE NWP DETERMINISTIC...HIRES AND ENS MODELS SUPPORT THE PREVIOUS. POPS HAVE BEEN INCREASED A BIT THROUGH 12Z. THE SYNOPTIC STATIONARY BOUNDARY SHOULD MEANDER INTO NORTHERN OKLAHOMA TOMORROW...MAINTAINING COOLER TEMPS ACROSS THE NORTH. IN ADDITION...THICKNESSES WILL CONTINUE TO DECREASE AS THE CLOSED LOW CURRENTLY LOCATED OVER WESTERN CO OPENS AND MOVES INTO THE LEE OF THE ROCKIES NEAR NE CO...AND THIS WILL ALSO RESULT IN LOWER MAXTS FOR THE REST OF THE AREA (NOT TO MENTION CLOUD COVER AND CONTINUED CHC POPS). BY FRIDAY AFTERNOON ANOTHER SHORTWAVE TROUGH WILL MOVE OUT OF WEST TX/SE NM AND INTO NW TX/SE OK. BY THIS TIME A STATIONARY BOUNDARY SHOULD BE DRAPED ACROSS CENTRAL OK...WITH THE RRQ OF THE UPPER JET SOMEWHERE OVER WESTERN OR SW OK. EXPECT AT LEAST CHC POPS THROUGH FRI NIGHT AS A RESULT FOR THE ENTIRE FA. RAIN CHANCES WILL DECREASE BY SATURDAY AS LOWER MID LEVEL THETAE IMPACTS THE REGION AND THE WAVE MOVES TO THE EAST. MID TO UPPER LEVEL NW/N FLOW WILL DEVELOP AND PERSIST THROUGH EARLY NEXT WEEK KEEPING TEMPERATURES CLOSER...IF NOT SLIGHTLY COOLER THAN...CLIMATOLOGY. && .PRELIMINARY POINT TEMPS/POPS... OKLAHOMA CITY OK 65 84 66 79 / 50 40 30 40 HOBART OK 66 83 65 77 / 70 50 40 50 WICHITA FALLS TX 70 88 66 81 / 40 30 20 50 GAGE OK 56 76 60 72 / 50 60 60 50 PONCA CITY OK 64 82 63 77 / 60 40 60 50 DURANT OK 68 89 67 88 / 20 30 20 40 && .OUN WATCHES/WARNINGS/ADVISORIES... OK...NONE. TX...NONE. && 11/84
Hazardous weather outlook, Sep 26, 8:15 PM CDT, 26 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATE
NATIONAL WEATHER SERVICE NORMAN OK
815 PM CDT WED SEP 26 2012
OKZ004>048-050>052-TXZ083>090-271000-
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-NOBLE-
ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-BECKHAM-
WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-CLEVELAND-
POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON-TILLMAN-
COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON-JEFFERSON-
CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN-FOARD-WILBARGER-
WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
815 PM CDT WED SEP 26 2012
THIS HAZARDOUS WEATHER OUTLOOK COVERS NORTHERN...WESTERN...
CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH TEXAS.
.DAY ONE...TONIGHT...
THUNDERSTORM OUTLOOK...
THERE IS A RISK FOR SEVERE THUNDERSTORMS ACROSS MUCH OF WESTERN...
CENTRAL...AND NORTHERN OKLAHOMA...AND WESTERN NORTH TEXAS.
LOCATION...
THE SLIGHT RISK AREA COVERS LOCATIONS WEST OF A LINE EXTENDING
FROM ARCHER CITY AND HENRIETTA TEXAS...TO DUNCAN...OKLAHOMA CITY...
AND STILLWATER.
TIMING...
THE MOST LIKELY TIME FOR SEVERE WEATHER WILL BE THROUGH 3 AM.
IMPACTS...
DAMAGING WIND GUSTS OF 70 MPH AND HAIL TO THE SIZE OF GOLFBALLS.
RECOMMENDED ACTIONS...
STORM SPOTTER GROUPS AND EMERGENCY MANAGEMENT PERSONNEL ACROSS THE
RISK AREA SHOULD PLAN FOR SEVERE WEATHER OPERATIONS INTO THE
OVERNIGHT HOURS.
DISCUSSION...
AS AN UPPER LEVEL DISTURBANCE MOVES TOWARD THE REGION...A MODEST LOW
LEVEL JET WILL INTENSIFY AND AID IN THE DEVELOPMENT OF STRONG AND
SEVERE THUNDERSTORMS. SCATTERED TO NUMEROUS STORMS WILL DEVELOP
AHEAD OF A COMPLEX OF STORMS...WHICH WILL MOVE INTO WESTERN OKLAHOMA
AND ADJACENT PARTS OF WESTERN NORTH TEXAS. THIS THUNDERSTORM
DEVELOPMENT IS EXPECTED TO EXTEND INTO CENTRAL OKLAHOMA. ANOTHER
AREA OF STORMS IS FORECAST TO MOVE INTO NORTHWEST OKLAHOMA FROM
THE OKLAHOMA PANHANDLE. THESE TWO AREAS OF STORMS MAY FORM A LARGE
COMPLEX OF STORMS OVER NORTHERN AND CENTRAL OKLAHOMA AFTER MIDNIGHT.
THROUGH THE LATE EVENING HOURS...THERE WILL BE A CONCERN FOR
DAMAGING HAIL AND WIND...ALONG WITH VERY HEAVY RAINFALL. TOWARD AND
AFTER MIDNIGHT...THE MAIN SEVERE WEATHER CONCERN WILL BE DAMAGING
WIND GUSTS.
PROBABILITY TABLE...
VALID THROUGH 700 AM CDT THURSDAY SEP 27.
PROBABILITY OF THUNDERSTORMS OCCURRING IN THE
NWS NORMAN COUNTY WARNING AREA...100 PERCENT.
PROBABILITY OF SEVERE STORMS IF STORMS OCCUR...70 PERCENT.
OTHER HAZARDOUS WEATHER...
NONE.
.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY...
THUNDERSTORM OUTLOOK...
THERE WILL BE A CHANCE OF THUNDERSTORMS FROM THURSDAY THOUGH
SUNDAY. SEVERE STORMS CANNOT BE RULED OUT THROUGH FRIDAY.
OTHER HAZARDOUS WEATHER...
NONE.
THE NEXT SCHEDULED HAZARDOUS WEATHER OUTLOOK WILL BE ISSUED BY 5 AM
THURSDAY.In the hours before
Special weather statement, Sep 26, 7:26 PM CDT, 1 hour 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
726 PM CDT WED SEP 26 2012
OKZ033-TXZ083-270100-
HARMON OK-HARDEMAN TX-
726 PM CDT WED SEP 26 2012
...SIGNIFICANT WEATHER ADVISORY FOR HARMON AND NORTHWESTERN
HARDEMAN COUNTIES UNTIL 800 PM CDT...
AT 725 PM CDT...A STRONG THUNDERSTORM WAS LOCATED NEAR HOLLIS...
MOVING NORTHEAST AT AROUND 5 TO 10 MPH.
HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF NICKELS...
WIND GUSTS TO 40 MPH...
MINOR FLOODING IN AREAS OF POOR DRAINAGE...
FREQUENT CLOUD TO GROUND LIGHTNING...
LOCATIONS IMPACTED INCLUDE...
HOLLIS...GOULD...MCQUEEN AND MCKNIGHT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING
WEATHER CONDITIONS.
&&
LAT...LON 3484 9999 3480 9973 3477 9972 3477 9969
3475 9967 3463 9967 3452 9968 3451 10000
3483 10000
TIME...MOT...LOC 0025Z 209DEG 9KT 3465 9993
AUSTINSpecial weather statement, Sep 26, 7:51 PM CDT, 50 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
751 PM CDT WED SEP 26 2012
TXZ083-084-087-270145-
HARDEMAN TX-FOARD TX-KNOX TX-
751 PM CDT WED SEP 26 2012
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN HARDEMAN...FOARD
AND KNOX COUNTIES UNTIL 845 PM CDT...
AT 748 PM CDT...A LARGE COMPLEX OF THUNDERSTORMS OVER THE TEXAS
PANHANDLE WAS MOVING EASTWARD...AND WILL REACH WESTERN
HARDEMAN...FOARD...AND KNOX COUNTIES WITHIN THE HOUR. THE LEADING
EDGE OF STRONG AND GUSTY THUNDERSTORM WINDS WAS NEAR GROW...MOVING
EAST AT 30 MPH.
HAZARDS INCLUDE...
HAIL UP TO ONE-HALF INCH DIAMETER...
POTENTIALLY SEVERE WINDS GUSTING OVER 55 MPH...
MINOR FLOODING IN AREAS OF POOR DRAINAGE...
FREQUENT CLOUD TO GROUND LIGHTNING...
LOCATIONS IMPACTED INCLUDE...
MUNDAY...KNOX CITY...CROWELL...MEDICINE MOUND...CHILLICOTHE...
GOREE...BENJAMIN...VERA...THALIA...GILLILAND...MARGARET...
RHINELAND...TRUSCOTT AND COPPERS BREAK STATE PARK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING
WEATHER CONDITIONS.
&&
LAT...LON 3420 10005 3429 9950 3340 9948 3340 9998
3383 10000 3384 10005
TIME...MOT...LOC 0048Z 270DEG 27KT 3386 10030
AUSTINSpecial weather statement, Sep 26, 7:54 PM CDT, 47 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
754 PM CDT WED SEP 26 2012
OKZ031-032-270145-
SEMINOLE OK-HUGHES OK-
754 PM CDT WED SEP 26 2012
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN SEMINOLE AND
NORTHERN HUGHES COUNTIES UNTIL 845 PM CDT...
AT 751 PM CDT...A STRONG THUNDERSTORM WAS LOCATED NEAR
WETUMKA...WITH ANOTHER STORM LOCATED NEAR WEWOKA. THESE STORMS WERE
MOVING EAST AT 15 MPH.
HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF NICKELS...
WIND GUSTS TO 40 MPH...
MINOR FLOODING IN AREAS OF POOR DRAINAGE...
FREQUENT CLOUD TO GROUND LIGHTNING...
LOCATIONS IMPACTED INCLUDE...
WEWOKA...WETUMKA...DUSTIN...LAMAR...YEAGER AND HORNTOWN.
LAT...LON 3514 9602 3512 9601 3512 9603 3509 9606
3507 9607 3511 9657 3528 9656 3529 9630
3528 9598 3515 9599
TIME...MOT...LOC 0051Z 263DEG 15KT 3519 9627
AUSTINSpecial weather statement, Sep 26, 8:02 PM CDT, 39 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORMAN OK 802 PM CDT WED SEP 26 2012 OKZ033-034-036-TXZ083-085-270145- HARMON OK-GREER OK-JACKSON OK-WILBARGER TX-HARDEMAN TX- 802 PM CDT WED SEP 26 2012 ...SIGNIFICANT WEATHER ADVISORY FOR HARMON...SOUTHWESTERN GREER... SOUTHWESTERN JACKSON...NORTHWESTERN WILBARGER AND NORTHWESTERN HARDEMAN COUNTIES UNTIL 845 PM CDT... AT 757 PM CDT...A CLUSTER OF STRONG THUNDERSTORMS WAS LOCATED 4 MILES SOUTH OF GOULD...EXTENDING WESTWARD INTO THE TEXAS PANHANDLES. THESE STORMS WERE MOVING EAST AT 20 MPH. HAZARDS INCLUDE... HAIL UP TO ONE-HALF INCH DIAMETER... WIND GUSTS TO 50 MPH... MINOR FLOODING IN AREAS OF POOR DRAINAGE... FREQUENT CLOUD TO GROUND LIGHTNING... LOCATIONS IMPACTED INCLUDE... QUANAH...HOLLIS...OLUSTEE...ELDORADO...DUKE...GOULD...MARTHA... GOODLETT...LAZARE...MCQUEEN AND MCKNIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING WEATHER CONDITIONS. && LAT...LON 3481 10000 3477 9938 3428 9943 3428 10000 TIME...MOT...LOC 0057Z 270DEG 15KT 3461 9975 AUSTIN
Special weather statement, Sep 26, 8:20 PM CDT, 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
820 PM CDT WED SEP 26 2012
OKZ014-016-021-270200-
ROGER MILLS OK-CUSTER OK-BECKHAM OK-
820 PM CDT WED SEP 26 2012
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN ROGER MILLS...
WESTERN CUSTER AND NORTHEASTERN BECKHAM COUNTIES UNTIL 900 PM CDT...
AT 816 PM CDT...A CLUSTER OF STRONG THUNDERSTORMS EXTENDED FROM NEAR
CHEYENNE TO NEAR HAMMON...MOVING EAST AT 25 MPH.
HAZARDS INCLUDE...
HAIL UP TO ONE-HALF INCH DIAMETER...
WIND GUSTS TO 50 MPH...
MINOR FLOODING IN AREAS OF POOR DRAINAGE...
FREQUENT CLOUD TO GROUND LIGHTNING...
LOCATIONS IMPACTED INCLUDE...
CHEYENNE...HAMMON...BUTLER...STRONG CITY...MOOREWOOD...FOSS
RESERVOIR...BERLIN AND STAFFORD.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING
WEATHER CONDITIONS.
&&
LAT...LON 3582 9928 3581 9925 3547 9902 3547 9936
3542 9937 3541 9965 3572 9982
TIME...MOT...LOC 0116Z 243DEG 21KT 3553 9964
AUSTINLocal storm report, Sep 26, 8:30 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
830 PM CDT WED SEP 26 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0808 PM HAIL EL RENO 35.53N 97.95W
09/26/2012 E1.00 INCH CANADIAN OK EMERGENCY MNGR
REPORTED ON THE WEST SIDE OF TOWN
&&
FMThe office that day
Everything else NWS Norman, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 26, 7:03 PM CDT | Special Weather Statement | OUN | Custer | 42 min |
| Sep 26, 7:26 PM CDT | Special Weather Statement | OUN | Harmon | 34 min |
| Sep 26, 7:45 PM CDT | Severe Thunderstorm Warning | OUN | Ellis, Roger Mills | 45 min |
| Sep 26, 7:46 PM CDT | Severe Thunderstorm Warning | OUN | Custer, Dewey | 44 min |
| Sep 26, 7:54 PM CDT | Special Weather Statement | OUN | Hughes | 51 min |
| Sep 26, 8:02 PM CDT | Special Weather Statement | OUN | Harmon, Jackson | 43 min |
| Sep 26, 8:04 PM CDT | Severe Thunderstorm Warning | OUN | Hughes, Seminole | 41 min |
| Sep 26, 8:10 PM CDT | Severe Thunderstorm Warning | OUN | Canadian, Kingfisher | 50 min |
| Sep 26, 8:16 PM CDT | Flash Flood Warning | OUN | Hughes | 3 hr |
| Sep 26, 8:20 PM CDT | Special Weather Statement | OUN | Roger Mills | 40 min |
| Sep 26, 8:33 PM CDT | Severe Thunderstorm Warning | OUN | Dewey, Woodward | 30 min |
| Sep 26, 8:48 PM CDT | Special Weather Statement | OUN | Jackson | 57 min |
| Sep 26, 8:50 PM CDT | Special Weather Statement | OUN | Pottawatomie | 40 min |
| Sep 26, 8:54 PM CDT | Special Weather Statement | OUN | Hughes | 51 min |
| Sep 26, 8:56 PM CDT | Severe Thunderstorm Warning | OUN | Canadian, Kingfisher, Logan, Oklahoma | 49 min |
| Sep 26, 8:59 PM CDT | Severe Thunderstorm Warning | OUN | Canadian, Grady | 46 min |
| Sep 26, 9:05 PM CDT | Severe Thunderstorm Warning | OUN | Jackson, Kiowa, Tillman | 40 min |
| Sep 26, 9:12 PM CDT | Areal Flood Advisory | OUN | Canadian | 3 hr |
| Sep 26, 9:17 PM CDT | Special Weather Statement | OUN | Oklahoma | 43 min |
| Sep 26, 9:23 PM CDT | Special Weather Statement | OUN | Caddo | 37 min |
| Sep 26, 9:30 PM CDT | Severe Thunderstorm Warning | OUN | Caddo, Custer, Washita | 30 min |
| Sep 26, 9:42 PM CDT | Severe Thunderstorm Warning | OUN | Kingfisher, Logan | 48 min |
| Sep 26, 9:48 PM CDT | Special Weather Statement | OUN | Comanche, Cotton, Tillman | 27 min |
| Sep 26, 9:51 PM CDT | Special Weather Statement | OUN | Canadian | 24 min |
| Sep 26, 10:02 PM CDT | Severe Thunderstorm Warning | OUN | Custer, Washita | 58 min |
| Sep 26, 10:15 PM CDT | Special Weather Statement | OUN | Blaine, Canadian, Lincoln, Logan, Oklahoma | 30 min |
| Sep 26, 10:19 PM CDT | Severe Thunderstorm Warning | OUN | Caddo, Comanche, Cotton, Grady, Kiowa, Stephens | 41 min |
| Sep 26, 10:40 PM CDT | Severe Thunderstorm Warning | OUN | Blaine, Dewey, Major | 50 min |
| Sep 26, 10:45 PM CDT | Severe Thunderstorm Warning | OUN | Canadian, Grady | 45 min |
| Sep 26, 11:02 PM CDT | Special Weather Statement | OUN | Cotton, Grady, Jefferson, McClain, Stephens | 43 min |
| Sep 26, 11:15 PM CDT | Severe Thunderstorm Warning | OUN | Alfalfa, Garfield, Grant, Major | 60 min |
| Sep 26, 11:25 PM CDT | Special Weather Statement | OUN | Cleveland, McClain, Oklahoma | 65 min |
| Sep 26, 11:31 PM CDT | Severe Thunderstorm Warning | OUN | Cleveland, Garvin, McClain, Pottawatomie | 44 min |
| Sep 26, 11:41 PM CDT | Special Weather Statement | OUN | Grant | 34 min |
| Sep 26, 11:43 PM CDT | Special Weather Statement | OUN | Garfield | 47 min |
| Sep 26, 11:48 PM CDT | Special Weather Statement | OUN | Ellis, Harper, Woodward | 57 min |
| Sep 26, 11:51 PM CDT | Severe Thunderstorm Warning | OUN | Alfalfa, Garfield, Grant | 39 min |
| Sep 26, 11:57 PM CDT | Areal Flood Advisory | OUN | Grady, McClain | 3 hr |
| Sep 27, 12:09 AM CDT | Severe Thunderstorm Warning | OUN | Grant | 51 min |
| Sep 27, 12:18 AM CDT | Special Weather Statement | OUN | Noble | 42 min |
| Sep 27, 12:26 AM CDT | Special Weather Statement | OUN | Cleveland, Lincoln, Oklahoma, Pontotoc, Pottawatomie, Seminole | 64 min |
| Sep 27, 12:44 AM CDT | Special Weather Statement | OUN | Alfalfa, Dewey, Ellis, Grant, Harper, Major and 3 more | 61 min |
| Sep 27, 4:31 AM CDT | Special Weather Statement | OUN | Stephens | 29 min |
| Sep 27, 3:35 PM CDT | Special Weather Statement | OUN | Bryan | 25 min |
Nearby
Severe Thunderstorm Warnings in Oklahoma, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.